# SDR UPS97422375

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5220 · Emergency Exits
- Part: Lockpin
- Condition: Misaligned
- Location: Crew Hatch
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, AIR TURNBACK AT 21,000 FEET, LOUD POP AND HISS, AIR NOISE.  CABIN CLIMBING AT 400 FPM MAX CABIN ALTITUDE REACHED 7,000 FEET.  CREW HATCH UNSEATED BUT REMAINED IN POSITION, REF MM 52-21-00.  FOUND OVERHEAD LATCH AFT LOCKPIN MISALIGNED AND DOOR JAMMED.  OPENED DOOR, CHECKED PINS AND FRAME FOR DAMAGE, NONE NOTED.  CYCLED CLOSED SEVERAL TIMES, CHECKS GOOD.
